American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28D20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Élise Janvresse, Tom Meyerovitch, Emmanuel Roy and Thierry de la Rue. Poisson suspensions and entropy for infinite transformations. Trans. Amer. Math. Soc. 362 (2010) 3069-3094. MR 2592946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Vincent Le Prince. Dimensional properties of the harmonic measure for a random walk on a hyperbolic group. Trans. Amer. Math. Soc. 359 (2007) 2881-2898. MR 2286061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sujin Shin. Relative entropy functions for factor maps between subshifts. Trans. Amer. Math. Soc. 358 (2006) 2205-2216. MR 2197440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Michiko Yuri. Thermodynamic formalism for countable to one Markov systems. Trans. Amer. Math. Soc. 355 (2003) 2949-2971. MR 1975407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Min Qian and Shu Zhu. SRB measures and Pesin's entropy formula for endomorphisms. Trans. Amer. Math. Soc. 354 (2002) 1453-1471. MR 1873014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Oliver Jenkinson. Rotation, entropy, and equilibrium states. Trans. Amer. Math. Soc. 353 (2001) 3713-3739. MR 1837256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Peter Walters. Convergence of the Ruelle operator for a function satisfying Bowen's condition. Trans. Amer. Math. Soc. 353 (2001) 327-347. MR 1783787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Aimee S. A. Johnson and Ayse A. Sah. in. Isometric Extensions of zero entropy {$\mathbb Z^{\lowercase{d}}$} Loosely Bernoulli Transformations. Trans. Amer. Math. Soc. 352 (2000) 1329 - 1343. MR 1670842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Christopher Hoffman. A $K$ counterexample machine. Trans. Amer. Math. Soc. 351 (1999) 4263-4280. MR 1650089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dalibor Volný. Invariance principles and Gaussian approximation for strictly stationary processes. Trans. Amer. Math. Soc. 351 (1999) 3351-3371. MR 1624218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Adam Fieldsteel and J. Roberto Hasfura-Buenaga. Dyadic equivalence to completely positive entropy. Trans. Amer. Math. Soc. 350 (1998) 1143-1166. MR 1458323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Wai Chin, Brian Hunt and James A. Yorke. Correlation dimension for iterated function systems. Trans. Amer. Math. Soc. 349 (1997) 1783-1796. MR 1407698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mike Boyle and Douglas Lind. Expansive Subdynamics. Trans. Amer. Math. Soc. 349 (1997) 55-102. MR 1355295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. Arthur Robinson Jr.. The dynamical properties of Penrose tilings. Trans. Amer. Math. Soc. 348 (1996) 4447-4464. MR 1355301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Oliver Knill. Topological entropy of standard type monotone twist maps. Trans. Amer. Math. Soc. 348 (1996) 2999-3013. MR 1373642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ezra Brown. Periodic seeded arrays and automorphisms of the shift . Trans. Amer. Math. Soc. 339 (1993) 141-161. MR 1145960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mike Boyle and David Handelman. Algebraic shift equivalence and primitive matrices . Trans. Amer. Math. Soc. 336 (1993) 121-149. MR 1102219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] E. Arthur Robinson. A general condition for lifting theorems . Trans. Amer. Math. Soc. 330 (1992) 725-755. MR 1040044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yuri Kifer. Large deviations in dynamical systems and stochastic processes . Trans. Amer. Math. Soc. 321 (1990) 505-524. MR 1025756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Romeo F. Thomas. Topological entropy of fixed-point free flows . Trans. Amer. Math. Soc. 319 (1990) 601-618. MR 1010414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Marek Rychlik. Regularity of the metric entropy for expanding maps . Trans. Amer. Math. Soc. 315 (1989) 833-847. MR 958899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Steven Orey and Stephan Pelikan. Deviations of trajectory averages and the defect in Pesin's formula for Anosov diffeomorphisms . Trans. Amer. Math. Soc. 315 (1989) 741-753. MR 935534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. Ellis and M. Nerurkar. Weakly almost periodic flows . Trans. Amer. Math. Soc. 313 (1989) 103-119. MR 930084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Leonardo Mendoza. Topological entropy of homoclinic closures . Trans. Amer. Math. Soc. 311 (1989) 255-266. MR 974777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yiu Tung Poon. A $K$-theoretic invariant for dynamical systems . Trans. Amer. Math. Soc. 311 (1989) 515-533. MR 978367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] David Fried. Word maps, isotopy and entropy . Trans. Amer. Math. Soc. 296 (1986) 851-859. MR 846609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Steven Hurder. Global invariants for measured foliations . Trans. Amer. Math. Soc. 280 (1983) 367-391. MR 712266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Nelson G. Markley and Michael E. Paul. Equilibrium states of grid functions . Trans. Amer. Math. Soc. 274 (1982) 169-191. MR 670926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Tien Yien Li, Michał Misiurewicz, Giulio Pianigiani and James A. Yorke. No division implies chaos . Trans. Amer. Math. Soc. 273 (1982) 191-199. MR 664037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. Feldman and D. Nadler. A correction and some additions to: ``Reparametrization of $n$-flows of zero entropy'' [Trans. Amer. Math. Soc. {\bf 256} (1979), 289--304;\ MR 81h:28012] . Trans. Amer. Math. Soc. 264 (1981) 583-585. MR 603784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia